# SDR SWAA2022041492958

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 54,755 hours, 32,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY LIGHTS INOP BOTH INSIDE AND OUTSIDE / [01] R&R FWD EMERGENCY LIGHTS BATTERY PACK; OPS CHECK GOOD REF AMM 33-51-06
